Confluence of meromorphic solutions of q-difference equations
[Confluence de solutions méromorphes d’équations aux q-différences]
Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 431-507.

Dans cet article, nous considérons un q-analogue du processus de sommation de Borel-Laplace, avec q>1 paramètre réel. En particulier, nous prouvons que la sommation de Borel-Laplace d’une série formelle solution d’une équation différentielle linéaire peut être approchée, dans un secteur convenable, par une solution méromorphe d’une certaine famille d’équations aux q-différences linéaire. Nous faisons les calculs pour les séries hypergéométriques. En s’inspirant de Sauloy, nous prouvons comment une base de solutions d’une equation différentielle linéaire peut être approchée, sur un secteur convenable, par une base de solutions d’une famille correspondante d’équations aux q-différences. Cela nous mène à l’approximation des matrices de Stokes et de monodromies de l’équation différentielle, par des matrices dont les entrées sont invariantes par multiplication par q.

In this paper, we consider a q-analogue of the Borel-Laplace summation where q>1 is a real parameter. In particular, we show that the Borel-Laplace summation of a divergent power series solution of a linear differential equation can be uniformly approximated on a convenient sector, by a meromorphic solution of a corresponding family of linear q-difference equations. We perform the computations for the basic hypergeometric series. Following Sauloy, we prove how a basis of solutions of a linear differential equation can be uniformly approximated on a convenient domain by a basis of solutions of a corresponding family of linear q-difference equations. This leads us to the approximations of Stokes matrices and monodromy matrices of the linear differential equation by matrices with entries that are invariants by the multiplication by q.

DOI : https://doi.org/10.5802/aif.2937
Classification : 39A13,  34M40
Mots clés : Phénomène de Stokes, Transformées de Borel-Laplace, Équations aux q-différences, Confluence, Séries hypergéométriques basiques, Séries hypergéométriques.
@article{AIF_2015__65_2_431_0,
     author = {Dreyfus, Thomas},
     title = {Confluence of meromorphic solutions of~$q$-difference equations},
     journal = {Annales de l'Institut Fourier},
     pages = {431--507},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {2},
     year = {2015},
     doi = {10.5802/aif.2937},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2937/}
}
TY  - JOUR
AU  - Dreyfus, Thomas
TI  - Confluence of meromorphic solutions of $q$-difference equations
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 431
EP  - 507
VL  - 65
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2937/
UR  - https://doi.org/10.5802/aif.2937
DO  - 10.5802/aif.2937
LA  - en
ID  - AIF_2015__65_2_431_0
ER  - 
Dreyfus, Thomas. Confluence of meromorphic solutions of $q$-difference equations. Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 431-507. doi : 10.5802/aif.2937. http://archive.numdam.org/articles/10.5802/aif.2937/

[1] Adams, C. R. Linear q-difference equations, Bull. Amer. Math. Soc., Volume 37 (1931) no. 6, pp. 361-400 | Article | MR 1562160 | Zbl 0002.19103

[2] André, Yves Séries Gevrey de type arithmétique. II. Transcendance sans transcendance, Ann. of Math. (2), Volume 151 (2000) no. 2, pp. 741-756 | Article | MR 1765708 | Zbl 1037.11050

[3] Andrews, George E.; Askey, Richard; Roy, Ranjan Special functions, Encyclopedia of Mathematics and its Applications, 71, Cambridge University Press, Cambridge, 1999, pp. xvi+664 | MR 1688958 | Zbl 0920.33001

[4] Balser, Werner From divergent power series to analytic functions, Lecture Notes in Mathematics, 1582, Springer-Verlag, Berlin, 1994, pp. x+108 (Theory and application of multisummable power series) | MR 1317343 | Zbl 0810.34046

[5] Bertrand, Daniel Groupes algébriques et équations différentielles linéaires, Astérisque (1992) no. 206, pp. Exp. No. 750, 4, 183-204 (Séminaire Bourbaki, Vol. 1991/92) | Numdam | MR 1206068 | Zbl 0813.12004

[6] Bézivin, Jean-Paul Sur les équations fonctionnelles aux q-différences, Aequationes Math., Volume 43 (1992) no. 2-3, pp. 159-176 | Article | MR 1158724 | Zbl 0757.39002

[7] Carmichael, R. D. The General Theory of Linear q-Difference Equations, Amer. J. Math., Volume 34 (1912) no. 2, pp. 147-168 | Article | MR 1506145

[8] De Sole, Alberto; Kac, Victor G. On integral representations of q-gamma and q-beta functions, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., Volume 16 (2005) no. 1, pp. 11-29 | MR 2225920 | Zbl 1225.33017

[9] Di Vizio, L.; Ramis, J.-P.; Sauloy, J.; Zhang, C. Équations aux q-différences, Gaz. Math. (2003) no. 96, pp. 20-49 | MR 1988639 | Zbl 1063.39015

[10] Di Vizio, Lucia Arithmetic theory of q-difference equations: the q-analogue of Grothendieck-Katz’s conjecture on p-curvatures, Invent. Math., Volume 150 (2002) no. 3, pp. 517-578 | Article | MR 1946552 | Zbl 1023.12004

[11] Di Vizio, Lucia Local analytic classification of q-difference equations with |q|=1, J. Noncommut. Geom., Volume 3 (2009) no. 1, pp. 125-149 | Article | MR 2457039 | Zbl 1168.39002

[12] Di Vizio, Lucia; Hardouin, Charlotte Descent for differential Galois theory of difference equations: confluence and q-dependence, Pacific J. Math., Volume 256 (2012) no. 1, pp. 79-104 | Article | MR 2928542 | Zbl 1258.12004

[13] Di Vizio, Lucia; Zhang, Changgui On q-summation and confluence, Ann. Inst. Fourier (Grenoble), Volume 59 (2009) no. 1, pp. 347-392 | Article | Numdam | MR 2514868 | Zbl 1175.34111

[14] Duval, Anne; Roques, Julien Familles fuchsiennes d’équations aux (q-)différences et confluence, Bull. Soc. Math. France, Volume 136 (2008) no. 1, pp. 67-96 | Numdam | MR 2415336 | Zbl 1168.39003

[15] Fauvet, F.; Ramis, J.-P.; Richard-Jung, F.; Thomann, J. Stokes phenomenon for the prolate spheroidal wave equation, Appl. Numer. Math., Volume 60 (2010) no. 12, pp. 1309-1319 | Article | MR 2735163 | Zbl 1213.34113

[16] Fauvet, F.; Richard-Jung, F.; Thomann, J. Automatic computation of Stokes matrices, Numer. Algorithms, Volume 50 (2009) no. 2, pp. 179-213 | Article | MR 2487235 | Zbl 1167.65391

[17] Gasper, George; Rahman, Mizan Basic hypergeometric series, Encyclopedia of Mathematics and its Applications, 96, Cambridge University Press, Cambridge, 2004, pp. xxvi+428 (With a foreword by Richard Askey) | MR 2128719 | Zbl 1129.33005

[18] van der Hoeven, Joris Around the numeric-symbolic computation of differential Galois groups, J. Symbolic Comput., Volume 42 (2007) no. 1-2, pp. 236-264 | Article | MR 2284295

[19] Kriegl, Andreas; Michor, Peter W. The convenient setting of global analysis, Mathematical Surveys and Monographs, 53, American Mathematical Society, Providence, RI, 1997, pp. x+618 | MR 1471480 | Zbl 0889.58001

[20] Loday-Richaud, Michèle Introduction à la multisommabilité, Gaz. Math. (1990) no. 44, pp. 41-63 | Zbl 0722.34005

[21] Loday-Richaud, Michèle Solutions formelles des systèmes différentiels linéaires méromorphes et sommation, Exposition. Math., Volume 13 (1995) no. 2-3, pp. 116-162 | MR 1346200 | Zbl 0831.34002

[22] Loday-Richaud, Michèle; Remy, Pascal Resurgence, Stokes phenomenon and alien derivatives for level-one linear differential systems, J. Differential Equations, Volume 250 (2011) no. 3, pp. 1591-1630 | Article | MR 2737219 | Zbl 1214.34087

[23] Malgrange, B.; Ramis, J.-P. Fonctions multisommables, Ann. Inst. Fourier (Grenoble), Volume 42 (1992) no. 1-2, pp. 353-368 | Article | Numdam | MR 1162566 | Zbl 0759.34007

[24] Malgrange, Bernard Sommation des séries divergentes, Exposition. Math., Volume 13 (1995) no. 2-3, pp. 163-222 | MR 1346201 | Zbl 0836.40004

[25] Marotte, F.; Zhang, C. Multisommabilité des séries entières solutions formelles d’une équation aux q-différences linéaire analytique, Ann. Inst. Fourier (Grenoble), Volume 50 (2000) no. 6, p. 1859-1890 (2001) | Article | Numdam | MR 1817385 | Zbl 1063.39001

[26] Martinet, Jean; Ramis, Jean-Pierre Théorie de Galois différentielle et resommation, Computer algebra and differential equations (Comput. Math. Appl.), Academic Press, London, 1990, pp. 117-214 | MR 1038060 | Zbl 0722.12007

[27] Mezzarobba, Marc Autour de l’évaluation numérique des fonctions D-finies. Thèse de doctorat. (2001) (Ph. D. Thesis)

[28] Mezzarobba, Marc; Salvy, Bruno Effective bounds for P-recursive sequences, J. Symbolic Comput., Volume 45 (2010) no. 10, pp. 1075-1096 | Article | MR 2679389 | Zbl 1201.65219

[29] van der Put, Marius; Reversat, Marc Galois theory of q-difference equations, Ann. Fac. Sci. Toulouse Math. (6), Volume 16 (2007) no. 3, pp. 665-718 | Article | Numdam | MR 2379057 | Zbl 1213.39011

[30] van der Put, Marius; Singer, Michael F. Galois theory of linear differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 328, Springer-Verlag, Berlin, 2003, pp. xviii+438 | MR 1960772 | Zbl 1036.12008

[31] Ramis, J.-P.; Sauloy, J.; Zhang, C. Local analytic classification of q-difference equations. To appear in Astérisque. (http://arxiv.org/abs/0903.0853) | MR 3185985

[32] Ramis, Jean-Pierre About the growth of entire functions solutions of linear algebraic q-difference equations, Ann. Fac. Sci. Toulouse Math. (6), Volume 1 (1992) no. 1, pp. 53-94 | Article | Numdam | MR 1191729 | Zbl 0796.39005

[33] Ramis, Jean-Pierre Séries divergentes et théories asymptotiques, Bull. Soc. Math. France, Volume 121 (1993) no. Panoramas et Syntheses, suppl., pp. 74 | MR 1272100 | Zbl 0830.34045

[34] Ramis, Jean-Pierre; Zhang, Changgui Développement asymptotique q-Gevrey et fonction thêta de Jacobi, C. R. Math. Acad. Sci. Paris, Volume 335 (2002) no. 11, pp. 899-902 | Article | MR 1952546 | Zbl 1025.39014

[35] Remy, Pascal Matrices de Stokes-Ramis et constantes de connexion pour les systèmes différentiels linéaires de niveau unique, Ann. Fac. Sci. Toulouse Math. (6), Volume 21 (2012) no. 1, pp. 93-150 | Article | MR 2954106 | Zbl 1244.34109

[36] Roques, Julien Classification rationnelle et confluence des systèmes aux différences singuliers réguliers, Ann. Inst. Fourier (Grenoble), Volume 56 (2006) no. 6, pp. 1663-1699 | Article | Numdam | MR 2282672 | Zbl 1125.39019

[37] Roques, Julien Galois groups of the basic hypergeometric equations, Pacific J. Math., Volume 235 (2008) no. 2, pp. 303-322 | Article | MR 2386226 | Zbl 1153.39026

[38] Roques, Julien Generalized basic hypergeometric equations, Invent. Math., Volume 184 (2011) no. 3, pp. 499-528 | Article | MR 2800693 | Zbl 1241.33017

[39] Sauloy, Jacques Systèmes aux q-différences singuliers réguliers: classification, matrice de connexion et monodromie, Ann. Inst. Fourier (Grenoble), Volume 50 (2000) no. 4, pp. 1021-1071 | Article | Numdam | MR 1799737 | Zbl 0957.05012

[40] Singer, Michael F. Introduction to the Galois theory of linear differential equations, Algebraic theory of differential equations (London Math. Soc. Lecture Note Ser.), Volume 357, Cambridge Univ. Press, Cambridge, 2009, pp. 1-82 | MR 2484905 | Zbl 1176.12005

[41] Trjitzinsky, W. J. Analytic theory of linear q-difference equations, Acta Math., Volume 61 (1933) no. 1, pp. 1-38 | Article | MR 1555369 | Zbl 0007.21103

[42] Zhang, Changgui Développements asymptotiques q-Gevrey et séries Gq-sommables, Ann. Inst. Fourier (Grenoble), Volume 49 (1999) no. 1, p. vi-vii, x, 227–261 | Article | Numdam | MR 1688144 | Zbl 0974.39009

[43] Zhang, Changgui Transformations de q-Borel-Laplace au moyen de la fonction thêta de Jacobi, C. R. Acad. Sci. Paris Sér. I Math., Volume 331 (2000) no. 1, pp. 31-34 | Article | MR 1780181 | Zbl 1101.33307

[44] Zhang, Changgui Sur la fonction q-gamma de Jackson, Aequationes Math., Volume 62 (2001) no. 1-2, pp. 60-78 | Article | MR 1849140 | Zbl 0990.39018

[45] Zhang, Changgui Une sommation discrète pour des équations aux q-différences linéaires et à coefficients analytiques: théorie générale et exemples, Differential equations and the Stokes phenomenon, World Sci. Publ., River Edge, NJ, 2002, pp. 309-329 | MR 2067338 | Zbl 1041.39013

[46] Zhang, Changgui Sur les fonctions q-Bessel de Jackson, J. Approx. Theory, Volume 122 (2003) no. 2, pp. 208-223 | Article | MR 1988300 | Zbl 1023.33012

Cité par Sources :